# SDR IPXA2021071671748

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 34,523 hours, 23,189 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NO EMERG DECL'D - NO EQUIP USED - LANDED UNEVENTFULLY - AC OOS.  ATB DUE TO T/E FLAP DISAGREE.  AFTER MOVING THE FLAP SELECTOR TO UP WE RECEIVED A TE FLAP DISAGREE EICAS. RAN CHECKLIST, THE HANDLE WAS UP SO WE RETURNED TO DFW.PER FIM 27-51-00-815-808 #1, 4 & 8 OVERLOAD IND TRIPPED, TRANSMISSION #8 IS GOOD AFTER LUBRICATION.  FOUND TE FLAPS #1 & #4 OUT OF ADJUSTEMENT.  ADJUSTED TE FLAPS #1 & #4 .  TEST IS GOOD PER AMM 27-51-02 & 27-51-14.
